MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC

ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC
Model Number 1012536-40
Medical Device Problem Codes Stretched (1601); Device Damaged by Another Device (2915); Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was to treat a mildly calcified right external iliac artery lesion with 50% stenosis.The 8x40 mm absolute pro self-expanding stent was deployed without issue.During post dilation, a balloon dilatation catheter was advanced; however, met resistance with the implanted stent and became caught on the distal end of the stent, causing the stent to be stretched on that end.An additional 8x40 mm absolute pro was implanted to cover the stretched portion of the stent.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other similar incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure.It is likely that as the balloon dilatation catheter was advanced for post-dilatation, inadvertent interaction with the deployed 8x40 mm absolute pro self-expanding stent resulted in the balloon catheter touching the edge of the implanted stent, thus meeting resistance and becoming caught on the distal end of the stent.This ultimately resultied in the reported difficult to advance, material deformation, stretched stent and device damaged by another device.As reported, an additional 8x40 mm absolute pro was implanted to cover the stretched portion of the stent.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
ABSOLUTE PRO
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key25162891
Report Number2024168-2026-01958
Device Sequence Number10642633
Product Code NIO
UDI-Device Identifier08717648176142
UDI-Public(01)08717648176142(17)270930(10)4102961
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1012536-40
Device Catalogue Number1012536-40
Device Lot Number4102961
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown